# SDR REXA2017122501292

- Difficulty date: December 25, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 8,686 hours, 5,872 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE AFTER TAKE OFF.  RAN THE QRH AND PUT GEAR DOWN WITH THREE GREEN.  RETURNED TO DEPARTURE. MESSAGE APPEARED AFTER 30 SECONDS FROM HANDLE MOVEMENT, ALL HYDRAULICS SHOWED GREEN.  PERFORMED GVI OF LANDING GEAR, NO VISIBLE DEFECTS.   ADJUSTED THE NLG PROXIMITY SENSOR PX22 FROM .060" TO .045" IAW AMM 32-61-05,  OPS CHECK OF LANDING GEAR PROXIMITY SYSTEM GOOD IAW AMM 32-61-00.  PERFORMED AN OPS CHECK OF LANDING GEAR EXTENSION & RETRACTION SYSTEM IAW AMM 32-30-00. OPS CHECKED GOOD.
